# SDR R61A20110247

- Difficulty date: September 4, 2011
- Submitted: September 5, 2011
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 17,442 hours, 12,400 cycles
- System (JASC): 2300 · Communications System
- Part: Jack
- Part number: 2J1659
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK FOUND MIC/PHONE INPUT JACK CORRODED IN PNL 313AL.  MX REMOVED AND REPLACED MIC/PHONE JACK IN PNL 313AL IAW AMM 20-41-20, & 170 20-41-30.
